Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 1 de 1
Filter
Add filters

Database
Document Type
Type of study
Year range
1.
Rinsho Ketsueki ; 62(10): 1519-1521, 2021.
Article in Japanese | MEDLINE | ID: covidwho-1502775

ABSTRACT

Because the coronavirus disease 2019 (COVID-19) pandemic is still rampant, vaccination is being promoted worldwide. However, the safety of various COVID-19 vaccines remains poorly understood. We herein report the case of a 37-year-old woman who experienced thrombocytopenia following BNT162b2 mRNA COVID-19 vaccination. The patient presented with purpura on the extremities 10 days after the first vaccination. She had marked thrombocytopenia and no thrombosis. Thrombocytopenia resolved spontaneously. Given the possibility of occurrence of post-vaccination thrombocytopenia, vaccinated persons should be instructed to consult a medical institution if they experience bleeding symptoms.


Subject(s)
COVID-19 , Purpura, Thrombocytopenic , Adult , COVID-19 Vaccines , Female , Humans , RNA, Messenger , SARS-CoV-2 , Vaccination/adverse effects
SELECTION OF CITATIONS
SEARCH DETAIL
...